# SDR SWAA991963

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7110025
- Condition: Inop
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AIRCRFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  REMOVED AND REPLACED PRESSURE CONTROLLER PANEL PER MM.
